MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that during an evaluation of the autopulse platform (s/n (b)(4) prior to use the device showed missing pixels in the platform display screen.No patient involved during this event.No additional information was provided.
 
Additional Manufacturer Narrative
The autopulse platform (s/n (b)(4)) was returned to zoll for evaluation.The customer's reported complaint that the platform showed missing pixels in the display screen were confirmed during visual inspection but not during functional testing.The lcd screen was replaced to remedy the issue.There were no device deficiencies found during evaluation of the returned platform that could have caused or contributed to the reported complaint.Therefore, the exact root cause could not be determined.The autopulse platform is a reusable device and was manufactured on 12/29/2011.Therefore, this type of damage found is characteristic of normal wear and tear for the life of the device.After replacing the lcd screen, the platform passed all final functional testing criteria.A review of the platform archive was performed and there were no problems found in the internal log.Additionally, visual inspection showed no damages to the platform.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6045612
Report Number3010617000-2016-00737
Device Sequence Number1420354
Product Code DRM
UDI-Device Identifier00849111001250
UDI-Public00849111001250
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service Personnel
Type of Report Initial,Followup
Report Date (Section B) 12/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service Personnel
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2016
Supplement Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1